# SDR DALA2022111607390

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3305, CORROSION FLOOR BEAM +Y1959 LOCATED FR 37 TO FR 37.4 PLUS 10 INCHES IN PASSENGER CABIN (SSI 533170-01-2). CORRECTIVE ACTION: REPLACED FLOOR BEAM Y1959 LOC. BTW FR37 TO FR37.4 IN PASSENGER CABIN AS PER SRM A330 51-42-11-801 AND SRM A330 51-72-11-911 AND DWG F53278800, DWG F53279681 AND DWG F53328090. LP2498285
